# SDR DALA2016021601089

- Difficulty date: February 15, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 63,098 hours, 45,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE OVERHEAD EMERGENCY LIGHTS AT BOTH FORWARD OVERWING EXIT DOORS INOPERATIVE.  THE BATTERIES WERE REPLACED AND THE LIGHTS TESTED OK.
